# SDR P5CA9800232

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MIDFLAP COVE LIP PANEL INBD HAS CRACK.  CLEANED/SMOOTHED DAMAGED AREA.  STOP DRILLED CRACK, APPLIED FIBERGLASS OVERLAY AND PAINTED PER SRM 51-40-15 AND 51-24-11.
